Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, Number 5, Pages 64–66 (Mi vmumm2978)  

Short notes

A group of width problems

B. S. Kashin


Full text: PDF file (411 kB)

Bibliographic databases:
UDC: 517.5
Received: 24.11.1987

Citation: B. S. Kashin, “A group of width problems”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, no. 5, 64–66

Citation in format AMSBIB
\Bibitem{Kas88}
\by B.~S.~Kashin
\paper A group of width problems
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1988
\issue 5
\pages 64--66
\mathnet{http://mi.mathnet.ru/vmumm2978}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1051184}
\zmath{https://zbmath.org/?q=an:0712.42033}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm2978
  • http://mi.mathnet.ru/eng/vmumm/y1988/i5/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021